PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2012 | 32 | 1 | 77-100
Tytuł artykułu

Derivations in some finite endomorphism semirings

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
The goal of this paper is to provide some basic structure information on derivations in finite semirings.
Rocznik
Tom
32
Numer
1
Strony
77-100
Opis fizyczny
Daty
wydano
2012
otrzymano
2012-11-17
poprawiono
2012-11-23
Twórcy
  • Technical University of Sofia, Faculty of Applied Mathematics and Informatics, Department of Algebra and Geometry
Bibliografia
  • [1] Rings with generalized identities (Marcel Dekker, 1996).
  • [2] Classical Finite Transformation Semigroups: An Introduction (Springer-Verlag London Limited, 2009). doi: 10.1007/978-1-84800-281-4
  • [3] Semirings and Their Applications (Kluwer, Dordrecht, 1999).
  • [4] Jordan derivations of prime rings, Proc. Amer. Math. Soc. 8 (1957) 1104-1110. doi: 10.1090/S0002-9939-1957-0095864-2
  • [5] Lie and Jordan structures in simple, associative rings, Bull. Amer. Math. Soc. 67 (1961) 517-531. doi: 10.1090/S0002-9904-1961-10666-6
  • [6] Noncommutative Rings (Carus Mathematical Monographs, 1968).
  • [7] On the Lie structure of an associative ring, J. Algebra 14 (1970) 561-571. doi: 10.1016/0021-8693(70)90103-1
  • [8] J. Jeẑek, T. Kepka and M. Maròti, The endomorphism semiring of a semilattice, Semigroup Forum 78 (2009) 21-26. doi: 10.1007/s00233-008-9045-9
  • [9] Differential Algebra and Algebraic Groups (Academic Press, New York, London, 1973).
  • [10] On finite congruence-simple semirings, J. Algebra 271 (2004) 846-854. doi: 10.1016/jalgebra2003.09.034
  • [11] Differential Algebra (Amer. Math. Soc. Colloq. Publ. 33, New York 1950).
  • [12] The endomorphism semiring of a finite chain, Proc. Techn. Univ.-Sofia 61 (2011) 9-18 ISSN 1311-0829
  • [13] Endomorphism semirings without zero of a finite chain, Proc. Techn. Univ.-Sofia 61 (2011) 9-18 ISSN 1311-0829
  • [14] I. Trendafilov and D. Vladeva, On some subsemigroups of the partial transformation semigroup, in: Appl.Math. in Eng. and Econ.-38th Int. Conf. 2012, G.Venkov(Ed(s)), (AIP Conf. Proc. 1497, 2012) 371-378. doi: 10.1063/1.4766807
  • [15] Classification of finite congruence-simple semirings with zero, J. Algebra Appl. 7 (2008) 363-377. doi: 10.1142/S0219498808002862
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_7151_dmal_1191
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.